# SDR UALA2011123007162

- Difficulty date: December 28, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 61,281 hours, 21,708 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: R1 Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE LIGHT EXTINGUISHED IN CRUISE DOOR 1R. ALL OTHER ARMING INDICATIONS NORMAL.  REPLACED LIGHT ASSSY, NO HELP. SUSPECT GIRT BAR  PROXIMITY SWITCHES. FOUND WIRE W3682-B-PA BROKEN IN SIDE WALL APPROXIMATELY 24 INCHES DOWN. OBSERVED CORROSION ON BROKEN END.  REPLACED R1 DOOR GIRT BAR AND LIGHT L404 REF WDM.  REPLACED R1 DOOR GIRT BAR PROXIMITY SENSOR S10216.  SLIDE ARMED LIGHTT COMES ON WHEN ARMED AND OFF WHEN DISARMED, CHECKED OKAY.  SPLICED NEW WIRES IN PER GNMM, RAN TO DOOR SWITCH.
